# SDR DHL2004780512

- Difficulty date: September 12, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, NR 6 SLAT RIB REPAIR DOUBLER IS CRACKED AT NUT PLATE, INBD OF ACTUATOR.  REMOVED ACCESS PNL AT SLAT NR 6 ROUTED OUT CRACK AREA, FABRICATED DOUBLER FROM 0.032 CRES AISI 321 PO NR 900878 DIM 6 1/2 X 3 3/4 AND TREATED PRIMED AND INSTALLED DOUBLER AND REINSTALLED ACCESS PNL AND ACTUATOR BOLT IAW B727 SRM 57-50-3 FIG 9 51-10-2 AND 51-30-2.
